Publication
Title
The local structure of graded representations
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0092-7872
Volume/pages
34:12(2006), p. 4401-4426
ISI
000242718300012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 03.06.2017
To cite this reference